Open Access
Translator Disclaimer
October, 2016 A proof of the Ohsawa–Takegoshi theorem with sharp estimates
Bo BERNDTSSON, László LEMPERT
J. Math. Soc. Japan 68(4): 1461-1472 (October, 2016). DOI: 10.2969/jmsj/06841461

Abstract

We give a proof of the Ohsawa–Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Błocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Citation

Download Citation

Bo BERNDTSSON. László LEMPERT. "A proof of the Ohsawa–Takegoshi theorem with sharp estimates." J. Math. Soc. Japan 68 (4) 1461 - 1472, October, 2016. https://doi.org/10.2969/jmsj/06841461

Information

Published: October, 2016
First available in Project Euclid: 24 October 2016

zbMATH: 1360.32006
MathSciNet: MR3564439
Digital Object Identifier: 10.2969/jmsj/06841461

Subjects:
Primary: 32A10‎ , ‎32A36‎

Keywords: Bergman kernel , Extension‎ , vector bundles

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.68 • No. 4 • October, 2016
Back to Top